# SDR CTUR2020010800023

- Difficulty date: September 23, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Filed by: Fargo Jet Center LLC, repair station CTUR016D
- Aircraft: N164CP
- Make and model: Cirrus SR22T
- Aircraft serial: 0891
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transducer
- Part number: 23137002
- Part serial: B1324
- Condition: Detached
- Location: Rt Fuel Tank
- Part time: 709 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ARM OF THE RH INBD FUEL TANK QTY TRANSDUCER DETACHED FROM THE TRANSDUCER BODY.  THE PIVOT PIN THAT HOLDS THE ARM TO THE BODY FELL OUT ALLOWING THE ARM TO FALL INTO THE FUEL TANK.  THE ROLL PIN THAT HOLDS THE PIVOT PIN IN PLACE WAS NOT FOUND IN THE FUEL TANK.  THE ROLL PIN WAS EITHER NOT EVER INSTALLED, OR IT WAS NOT SECURE ENOUGH TO REMAIN IN PLACE AND WORKED ITS WAY OUT WHICH ALLOWED THE PIVOT PIN TO FALL OUT.  WOULD RECOMMEND BETTER QUALITY CONTROL, OR A MORE SECURE WAY OF HOLDING THE ROLL PIN PLACE.
